# SDR AU961115

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 7DR1830M5
- Condition: Faulty
- Location: Cabin Cooling Sy
- Component: Unitedtech, PACKVALVE
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN COOLING SYSTEM PACK VALVE ACTUATOR JAMMED IN FULL BYPASS POSITION (BUTTERFLY CLOSED)
